- -

Convergence of arithmetic means of operators in Fréchet spaces

RiuNet: Repositorio Institucional de la Universidad Politécnica de Valencia

Compartir/Enviar a

Citas

Estadísticas

Convergence of arithmetic means of operators in Fréchet spaces

Mostrar el registro completo del ítem

Bonet Solves, JA.; Albanese, AA.; Ricker, WJ. (2013). Convergence of arithmetic means of operators in Fréchet spaces. Journal of Mathematical Analysis and Applications. 401(1):160-173. doi:10.1016/j.jmaa.2012.11.060.

Por favor, use este identificador para citar o enlazar este ítem: http://hdl.handle.net/10251/43075

Ficheros en el ítem

Metadatos del ítem

Título: Convergence of arithmetic means of operators in Fréchet spaces
Autor:
Entidad UPV: Universitat Politècnica de València. Departamento de Matemática Aplicada - Departament de Matemàtica Aplicada
Fecha difusión:
Resumen:
Every Köthe echelon Fréchet space XX that is Montel and not isomorphic to a countable product of copies of the scalar field admits a power bounded continuous linear operator TT such that I−TI−T does not have closed range, ...[+]
Palabras clave: Fréchet space , Köthe echelon space , Power bounded operator , Prequojection , Quojection , Uniformly mean ergodic operator , Equation , Spectrum , Banach-Spaces , Uniform ergodic theorem
Derechos de uso: Reserva de todos los derechos
Fuente:
Journal of Mathematical Analysis and Applications. (issn: 0022-247X ) (eissn: 1096-0813 )
DOI: 10.1016/j.jmaa.2012.11.060
Editorial:
Elsevier
Versión del editor: http://dx.doi.org/10.1016/j.jmaa.2012.11.060
Patrocinador:
MEC; FEDER [MTM 2007-62643]
GV Project (Spain) [Prometeo/2008/101]
[ACOMP/2012/090]
Tipo: Artículo

Este ítem aparece en la(s) siguiente(s) colección(ones)

Mostrar el registro completo del ítem